# SDR UPS02837605

- Difficulty date: January 31, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1580 FUSELAGE FRAME IS CRACKED AT LOWER END AT LONG 21L.  REMOVED DAMAGED AREA, NDT VERIFIED NO CRACKS AROUND CUTOUT, FABRICATED AND INSTALLED REPAIR DOUBLER IAW EO DC8-53A-011.
